# SDR CA020723003

- Difficulty date: June 26, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Beech A24R
- Aircraft time: 2,285 hours
- Engine: Lyc IO360A1A
- Propeller: Mcauly 2D34C9
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Cracked
- Location: Te Flap Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP HANDLE PEDESTAL IS CRACKED AT BEND ON LOWER RT FORWARD CORNER.
